Over the past 3 years I have had so many injections I lost count. I have had them in my neck, my head, my spine, my tailbone, my hip and thigh, and both of my knees. Even though I am use to having it done I get nervous the night before and it really isn’t because of pain because most of the time I never even feel it. I have woken up a few times when he had that big needle inside my knee and I am not going to lie it really hurt.
Part of it I know is because he does put me in a twilight sleep (a heavy twilight sleep) and because it is hard to keep me in that deep pain free state so they give me a little more than most people. As I said I have woken up a time or two and that adds some stress. Then there are the anesthesiologists he has two of them they are a lady named Joan and a guy but I never remember his name. Joan is very good and has only had trouble with my horrible veins and usually I don’t get upset at anyone because I know my veins are horrible, however the guy has caused me so much pain twice that he made me cry both times and that I have a problem with. Even Joan his trainer says she has problems with him being to rough and not taking his time on people with difficult veins like mine. So not knowing which of them I am going to get certainly has something to do with my night before nerves.
Then this time my body is just being mean not only does my knee hurt like mad, but my legs have decided to turn into sponges they are retaining so much water my doctor sticks my knee with the needle he is liable to be squirted in the eye with water lol. They are so swollen it is actually hard to bend my ankles and the skin on my shins is pulled really tight and shiny. Hopefully it will go down enough he won’t notice if he does I am sure I will get a lecture about taking my diuretic every day, however when I am not swollen like the Good Year Blimp it makes me feel dried out. My eyes feel dry, my mouth feels dry, and even my skin feels really dry and that is why I don’t take it everyday. He would tell me I am sure to drink more and use lotion, buuuuut I don’t wanna lol!
Time to get some rest…